# SDR CA030527007

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 27 hours
- Engine: Lyc O540F1B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bolt
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FIRST 100 HR INSPECTION THE BOLTS HOLDING THE BOTTOM COVER TO THE PUMP BODY WERE FOUND LOOSE BY SEVERAL TURNS.  BOLTS WERE TIGHTENED AND TORQUE SEAL WAS ADDED TO MAKE VISUAL INDICATION OF MOVEMENT. THIS INSTALLATION WOULD BE BETTER SERVED WITH BOLTS THAT WOULD ALLOW FOR LOCKWIRE.
